# SDR 9722949150

- Difficulty date: December 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8908E
- Make and model: Doug DC-9-14
- Aircraft serial: 45749
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Loose
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, THE LEFT LANDING GEAR GREEN DOWN AND LOCKED INDICATOR LIGHT DID NOT ILLUMINATE UPON LANDING GEAR EXTENSION AND THE RED WARNING INDICATOR LIGHT WOULD NOT TEST.  THE FLIGHT CREW RECYCLED THE LANDING GEAR HANDLE, THE GREEN DOWN AND LOCKED INDICATOR LIGHT ILLUMINATED, AND THE FLIGHT LANDED WITHOUT INCIDENT.  MAINTENANCE TIGHTENED A LOOSE WIRING CONNECTION LOCATED AT THE REAR OF THE LEFT LANDING GEAR INDICATOR LIGHT ASSEMBLY, OPERATIONAL CHECK OK.
